MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410690
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Codes Granuloma (1876); Failure of Implant (1924); Swollen Lymph Nodes/Glands (4432)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported rupture.Device remains implanted.This relates to the left side.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Additional Manufacturer Narrative
Photo analysis: visual analysis of the photographs identified: ¿ rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.Additional observations: ¿ red particles on the surface of the shell.It is not possible to determine the lot number or catalog through the photos provided.
 
Event or Problem Description
Device has been explanted and replaced with a non-allergan device.
 
Event or Problem Description
Patient reported left side rupture.Additional events of "axillary left siliconomas" and "in internal mammary chains" through mri.Device has been explanted and replaced with non-allergan device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed crease sharp opening on anterior assessed as fold flaw opening.Additional observations: crease fold observed.Wear abrasion observed.No further actions are required as no manufacturing issues are observed.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16380091
Report Number9617229-2023-02412
Device Sequence Number6279189
Product Code FTR
UDI-Device Identifier10888628003033
UDI-Public10888628003033
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2020
Device Model NumberFX-410690
Device Catalogue NumberFX-410690
Device Lot Number2820735
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer03/09/2023
04/05/2023
10/26/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/29/2023
04/21/2023
11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight74 KG